MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP
Catalog Number 110003450
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown acetabular shell: catalog#ni, lot#ni.G2: foreign: germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total hip arthroplasty; the insertion instrument was unable to be unscrewed from the acetabular shell.A new shell was successfully implanted using additional instrumentation.The impactor instrument and shell were still unable to be separated.No patient impact or adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h6; h11.Upon receipt of additional information indicating a product information entry error, the previously reported event was found to be a duplicate complaint entry.The event has been reported under 0001825034-2025-02673.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, the previously reported event was found to be a duplicate complaint entry.The event has been reported under 0001825034-2025-02673.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22956738
Report Number0001825034-2025-02778
Device Sequence Number9867928
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(10)67257630
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003450
Device Lot Number67257630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient Age75 YR
Patient SexMale